# SDR SWIA2025102900002

- Difficulty date: October 2, 2025
- Submitted: October 29, 2025
- Operation: Air carrier
- Aircraft: N262SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000714
- Aircraft time: 16,567 hours, 13,294 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND INBOARD SEAT TRACK FRAME 19 TO 16 FOUND CORROSION AND TOOLING DAMAGE AS MARKED (THREE TOTAL)   (C-CHECK RO 10/28/2025)PERFORMED PERMANENT SEAT TRACK REPAIR AT FR 17 REF SRM 53-10-10 01P, FR 16 AND FR 19 FOUND TO BE WITHIN LIMITS REF SRM 53-10-10 AD01. RESTORED SURFACE PROTECTION TO ALL WORKED AREAS. SEE CONTINUATION CARD FOR WORK ACCOMPLISHED. NO CHANGE TO WEIGHT AND BALANCE.
